MathSciNet Relay Station
MathSciNet bibliographic data
MR3057348 93B05 (34K05 34K35)
Rathinasamy, Sakthivel; Yong, Ren Approximate controllability of fractional differential equations with state-dependent delay. Results Math. 63 (2013), no. 3-4, 949–963.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement